# SDR 80

- Difficulty date: May 2, 2005
- Submitted: May 2, 2005
- Operation: General aviation
- Aircraft: N312FL
- Make and model: Boeing 737-3L9
- Aircraft serial: 24569
- Aircraft time: 39,932 hours, 30,223 cycles
- Engine: Cfmint CFM563B2
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT DAMAGE BELOW AFT PIT FROM BELT LOADER BS 755-790, S-25R. LOG PAGE ITEM NR1 PG. 158526,S/O 109001, N/R 22583.
